Results 1 to 3 of 3

Thread: Tapering Prednisone

  1. #1
    Join Date
    Oct 2008
    Location
    California
    Posts
    1,213
    Thanks
    280
    Thanked 208 Times in 162 Posts

    Default Tapering Prednisone

    Anyone else get headaches when tapering prednisone? I had a monster of a headache yesterday and wondering if this contrubuted to or caused it?

  2. #2
    Join Date
    Jan 2009
    Location
    New Hampshire
    Posts
    340
    Thanks
    0
    Thanked 3 Times in 2 Posts

    Default

    When I tapered off I did not get any headaches but I was only on it for a month and on 5mg daily. Could be a side effect not sure tho Hope your headaches go away.
    Spanglishqueen AKA Brenda or "B"

  3. #3
    Join Date
    May 2009
    Location
    Melbourne, Australia
    Posts
    131
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Everytime i either go up or down a dose on prednisolone, the headaches start....it takes a few weeks to settle down for me...
    Sorry, im not sure if there is anything you can really do??
    *~* Monique *~*

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •